نمایش مختصر رکورد

dc.contributor.authorMajeed, Taghreeden_US
dc.date.accessioned1400-12-14T14:21:10Zfa_IR
dc.date.accessioned2022-03-05T14:21:10Z
dc.date.available1400-12-14T14:21:10Zfa_IR
dc.date.available2022-03-05T14:21:10Z
dc.date.issued2022-01-01en_US
dc.date.issued1400-10-11fa_IR
dc.date.submitted2021-09-07en_US
dc.date.submitted1400-06-16fa_IR
dc.identifier.citationMajeed, Taghreed. (2022). Action of topological groupoid on topological space. International Journal of Nonlinear Analysis and Applications, 13(1), 85-89. doi: 10.22075/ijnaa.2022.5459en_US
dc.identifier.issn2008-6822
dc.identifier.urihttps://dx.doi.org/10.22075/ijnaa.2022.5459
dc.identifier.urihttps://ijnaa.semnan.ac.ir/article_5459.html
dc.identifier.urihttps://iranjournals.nlai.ir/handle/123456789/879589
dc.description.abstractThe main goal of this paper is investigating some types of topological groupoid and their action which denoted by LM- groupoid and M- groupoid. Some properties of these groupoid are written as proposition. We concentrated to research the relation of M- groupoid and LM- groupoid.en_US
dc.format.extent1345
dc.format.mimetypeapplication/pdf
dc.languageEnglish
dc.language.isoen_US
dc.publisherSemnan Universityen_US
dc.relation.ispartofInternational Journal of Nonlinear Analysis and Applicationsen_US
dc.relation.isversionofhttps://dx.doi.org/10.22075/ijnaa.2022.5459
dc.subjectgroupoiden_US
dc.subjecttopological groupoiden_US
dc.subjectprincipal groupoiden_US
dc.subjecttopological groupen_US
dc.subjectaction of topological groupoiden_US
dc.titleAction of topological groupoid on topological spaceen_US
dc.typeTexten_US
dc.typeResearch Paperen_US
dc.contributor.departmentEducation College, Mustansiriyah University, Baghdad, Iraq.en_US
dc.citation.volume13
dc.citation.issue1
dc.citation.spage85
dc.citation.epage89


فایل‌های این مورد

Thumbnail

این مورد در مجموعه‌های زیر وجود دارد:

نمایش مختصر رکورد